Dr Laure   Helme-Guizon
Lecturer

Dr Laure Helme-Guizon

Science
Sch of Mathematics & Statistic
Phone
9385 7058
Location
School of Mathematics and Statistics UNSW Sydney NSW 2052 The Red Centre Room 3090

Publications

  • Journal articles | 2007
    Dr Laure Helme-Guizon
    Helme-Guizon L, 2007, 'The coefficients of the HOMFLYPT and the Kauffman polynomials are pointwise limits of Vassiliev invariants', Journal of Knot Theory and its Ramifications, vol. 16, pp. 203 - 215, http://dx.doi.org/10.1142/S0218216507005270
    Journal articles | 2005
    Dr Laure Helme-Guizon
    Helme-Guizon L; Rong Y, 2005, 'A categorification for the chromatic polynomial', ALGEBRAIC AND GEOMETRIC TOPOLOGY, vol. 5, pp. 1365 - 1388, http://dx.doi.org/10.2140/agt.2005.5.1365
  • Conference Papers | 2006
    Dr Laure Helme-Guizon
    Helme-Guizon L; Przytycki JH; Rong Y, 2006, 'Torsion in graph homology', in Fundamenta Mathematicae, pp. 139 - 177, http://dx.doi.org/10.4064/fm190-0-5

Awards

Grants

Media